I have stage 4 prostate cancer that has spread to my bladder. After starting lupron, the depression that I learned to manage is back with a vengeance. I cry all the time, which I know is a side effect of the medicine but this goes much deeper. I barely survived my last depressive state, if you know what I mean. And I do mean barely. The dark thoughts are back again and I'm really scared. I know I need the medication but at what cost if either way I may not make it out of this alive.
Nobody told me I'd experience this overwhelming sadness, nobody told me I'd not be able to feel like a normal man again or that I'd lose literal length down there. But all that aside i don't know what to do. It's 2am and I'm choking down my tears in the dark trying not to wake my family. I'm doing everything I learned years ago to manage the thoughts but it's so hard with this manufactured sadness that comes from an injection. It's not even real! How am I supposed to manage something that's not even real? Im sorry to put this out there but I can't tell anyone. Any suggestions would really be appreciated. J.